# SDR HALA2017060900144

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 18,646 hours, 2,955 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LOOP -A- FAULT.  TROUBLESHOT IAW TSM 23-12-00-810-937-A. BITE TESTED IAW AMM 26-12, & TESTED OK.   RANG OUT CONNECTOR (1WD2-A) PINS J TO K & HAD 1498 OHMS. RANG-OUT, CLEANED, & INSPECTED NR 2 ENG ALL X5 LOOPS A & B FIRE DETECTORS.  NO DISCREPANCIES FOUND & RESISTANCES WITHIN LIMITS. ENSURED PROPER PMET TORQUE IAW AMM 26-12.  REMOVED & THE FIRE LOOPS A & B FIRE DETECTOR ASSEMBLIES 4021WD & 4022WD IAW AMM 26-12 & BITE TEST OF FDU 2, TESTED OK.  NO ASSOCIATED FAULT MESSAGES. OK FOR SERVICE.
